# SDR SWAA2022031002648

- Difficulty date: May 31, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Part number: 146A750256
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RIGHT SIDE BAFFLE STA 867-887 RBL 23 HAS CORROSION AROUND NUTPLATES / BLENDED OUT AREA @ AFT CARGO COMPARTMENT STA 867-887 RBL 23 BAFFLE IAW B737.700 SRM 51.10.02.0G-0. MAT.:0.032' MAT. LOSS .0007' REMAINING MAT:0.025'. FOUND TO BE OUT OF LIMITS IAW IAW B737.700 SRM 53.00.53.10.2. REMOVED & REPLACED BAFFLE PN: 146A7502-56 IAW B737.700 SRM 51.40-02.0G-0 & BOEING DRWG # 146A7500 REV. B. P/N 146A7502-6
